# SDR DALA2025081506120

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SPOILER WITH PLAY.   REPLACED BEARINGS SLEVES AND BUSHINGS AT RT WING SPOILER NR 3 CENTER HINGE BRACKET IAW CMM 57-72-21 AND SRM 57-72-12. (1143255).
